Anne BEAULIEU

  • Fiche
  • Publications

Nom: BEAULIEU
Prénom: Anne
Site: UPEC
Bureau: P3 418
Téléphone: +33 1 45 17 65 72
Situation: Permanent
Statut: Maître de conférences
Équipe de recherche: Équations aux dérivées partielles
Courriel: anne.beaulieu [at] u-pec.fr
Page personnelle: http://perso.math.u-pem.fr/users/beaulieu.anne/
 

Publications au sein du laboratoire

La liste ci-dessous présente les publications du membre obtenues pendant sa présence au sein du laboratoire. Les données proviennent des serveurs de HAL ; il peut donc y avoir des oublis, des doublons ou des erreurs.

  • Uniqueness of positive periodic solutions with some peaks
    Advances in Differential Equations 19 (2014) 51-86     
  • The Logarithmic Sobolev Constant of The Lamplighter
    Journal of Mathematical Analysis and applications 399 (2013) 576-585     
  • An a priori estimate for the singly periodic solutions of a semilinear equation
    Asymptotic Analysis 76 2 (2012) 115--122     
  • Solutions on a torus for a semilinear equation
    Proceedings of the Royal Society of Edinburgh: Section A Mathematics 141 2 (2011) 371-382     
  • Singly periodic solutions of a semilinear equation.
    Annales de l'Institut Henri Poincaré (C) Non Linear Analysis 26 4 (2009) 1277-1297     
  • High frequency periodic solutions of semilinear equations Solutions périodiques de haute fréquence d'équations semi-linéaires
    Comptes rendus de l'Académie des sciences. Série I, Mathématique 345 7 (2007) 381-384     
  • Remarks on solutions of a fourth-order problem
    Applied Mathematics Letters 19 7 (2006) 661--666     
  • Some remarks on the linearized operator about the radial solution for the Ginzburg-Landau equation
    Nonlinear Analysis: Theory, Methods and Applications 54 6 (2003) 1079--1119     
Laboratoire d'Analyse et de Mathématiques Appliquées
Université Paris-Est - Créteil Val-de-Marne
61 avenue du Général de Gaulle
Bâtiment P
94010 Créteil